RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Prest, Mike

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:201
Full texts:96
References:31

http://www.mathnet.ru/eng/person9055
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/141975

Publications in Math-Net.Ru
1999
1. M. Prest, V. A. Puninskaya, “Vaught's conjecture for modules over a commutative Prüfer ring”, Algebra Logika, 38:4 (1999),  419–435  mathnet  mathscinet
2. M. Prest, V. A. Puninskaya, “Modules with few types over a commutative Prufer ring”, Uspekhi Mat. Nauk, 54:3(327) (1999),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 648–649  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021